# SDR CA040809005

- Difficulty date: August 2, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 12,001 hours
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 3251 · Steering Unit
- Part: Rod End
- Part number: C109
- Condition: Worn
- Location: Steering Arm
- Component: Steering Arm, Cessna
- Component part number: 05430222
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

(CAN) ON GROUND ROLL, THE PILOT WAS UNABLE TO TURN THE AIRCRAFT TO THE RT. AFTER INSPECTION OF THE STEERING SYSTEM, DISCOVERED A STEERING ARM DISCONNECTED IN LOCATION OF THE PEDALS. THE ROD END THAT ATTACHES TO THE PEDALS WAS WORN, WHICH CAUSED THE STEERING ARM TO DISCONNECT. THE ROD END WAS REPLACED.
